MathSciNet Relay Station
MathSciNet bibliographic data
MR722768 42A45 (42A50 47B38)
Ash, J. Marshall Weak restricted and very restricted operators on $L\sp{2}$. Trans. Amer. Math. Soc. 281 (1984), no. 2, 675–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement